# SDR MASA2010080600847

- Difficulty date: August 6, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 17,862 hours, 13,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT DOES NOT BLINK.  MX REMOVED AND REPLACED FLASHLIGHT BATTERY, OPS CHECK GOOD.
